# SDR ASAA2017102722344

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 14,304 hours, 4,690 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP COMES ON WITH RECALL AND CLEARS WHEN MASTER CAUTION IS RESET.  ACFT GROUNDED.   BITE TEST PASSED,  FAULT RESET.
